# SDR MALA020309

- Difficulty date: May 31, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N46XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A046
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: GPP125012
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 2824, HYDRAULIC SYSTEM WARNING INBOUND TO MSP.  CREW PERFORMED EMERGENCY GEAR EXTENSION AND USED HYDRAULIC PUMP IN OVERRIDE TO GET RT MLG DOWN AND LOCKED.  FROM LOG PAGE 1078212, HYDRAULIC CAUTION LIGHT ON INFLIGHT, PUMP INOP IN AUTO.  EMERGENCY GEAR HANDLE PULLED.  ON POST FLIGHT NOTED RIGHT MAIN GEAR DOORS DID NOT RELEASE.  MAINTENANCE REMOVED AND REPLACED HYDRAULIC SWITCH 9ML IAW 29-10-45-4 AND REPLACED LT SEP BOLT, FOUND RT SEP BOLT FAULTY, REPLACED.  OPS CHECK GOOD.
